# SDR REXA2013020300217

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 25,274 hours, 22,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT SEAL BROKE AND NO RED LIGHT.  REMOVED  AND REPLACED CAPTAIN'S FLASHLIGHT BATTERY AND SEAL IAW AMM 25-61-04.  OK FOR SERVICE.
